# SDR AALA202202046643

- Difficulty date: January 22, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737*
- Aircraft serial: 29531
- Aircraft time: 59,538 hours, 24,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: QTY 6 EMERGENCY LIGHT BATTERIES MISSING. INSTALLED NEW EMERGENCY LIGHT BATTERIES (AALA202202014123, AALA202202019485, AALA202202017924, AALA202202010018, AALA202202014220) IAW B737-NG AMM 33-51-06, OPS CHECK GOOD.
